# SDR ASOA201612161298

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Location: Bs 675-713
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND LH SIDEWALL SEAT TRACK SEGMENT AT BS 675 TO 713 CORRODED IN SEVERAL PLACES.  REMOVED  AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-00-810-A03, AND AMM53-00-49-400-801.
